# SDR F3LA2014082501058

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 39,035 hours, 19,186 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Control Unit
- Part number: D5528000101000
- Part serial: CC2670
- Condition: Unbonded
- Location: Rt Elevator
- Part time: 39,035 hours, 19,186 cycles
- Component: Elevator, Airbus
- Component part number: D5528000101000
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR THERMOGRAPHY INDICATIONS OF IRREGULAR SHAPE & BLACK IN COLOR. REPAIRED RT ELEVATOR IAW SRM 55-21-11 PB 201.  WORK ACCOMPLISHED ON NR 41243 WORK ORDER 1150.
